# SDR 4DPA2023032000001

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 27,911 hours, 26,038 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 01095
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED- DURING CLIMB AT AROUND 17000, DEPRESSURIZATION OCCURRED SHOWING AMBER CABIN ALT AND CABIN RATE. CREW FELT THE PRESSURE DROP IN THEIR EARS, STARTED DESCENT AND EMERGENCY RETURN. TWO MORE DEPRESSURIZATION EVENTS AT 7000 AND 2000 FT OCCURRED ON APPROACH. CORR ACTION- MX R&R OF ELECTRO-PNEUMATIC OUTFLOW VALVE. PERFORMED FUNCTIONAL TEST OF PNEUMATIC OUTFLOW VALVES. CHECKS GOOD. PERFORMED PRESSURIZATION CONTROL SYSTEM  - FUNCTIONAL TEST IN AUTOMATIC MODE. CHECKS GOOD.
